Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 116, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Dec 9, 2004, 2:49 PM EST for Knox County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2004, 2:49 PM EST (19:49 UTC)
- Expired
- Dec 9, 2004, 8:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Knox County, KY
The radar
The Knoxville radar (KMRX), 91 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 092001
FFWJKL
KYC121-100145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
249 PM EST THU DEC 9 2004
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN SOUTHEAST KENTUCKY
THIS INCLUDES THE CITY OF BARBOURVILLE
* UNTIL 845 PM EST
* AT 240 PM EST...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED
FLASH FLOODING FROM THE HEAVY RAIN OVER KNOX COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YEAGER...
WILTON...WALKER...SPRULE...SILER...SALT...GUM...MOORE HILL...
MILLS...LOWELL...JARVIS...HINKLE...GREEN ROAD...GRAY...
GIBBS...GARRICH... FLETCHER...EMMANUEL...DEWITT...CRANES
NEST...CANNON...BERTHA STATION...BENTLEY STATION...BARNYARD...
BAILEYS SWITCH AND HEIDRICK.
ADDITIONAL RAINFALL AMOUNTS OF OVER ONE HALF AN INCH ARE POSSIBLE IN
THE WARNED AREA. CURRENTLY US HIGHWAY 1527...INDIAN CREEK...TURKEY
CREEK...TOWER ROAD...FERRET ROAD...HIGGINS ROAD AND CALIFORNIA
HOLLER ROAD ARE CURRENTLY UNDER WATER AND REPORTED AS IMPASSABLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSON KY.
LAT...LON 3676 8399 3679 8398 3686 8406 3696 8410
3698 8404 3697 8397 3703 8393 3705 8387
3702 8376 3693 8357 3682 8374 3681 8379
3672 8385 3670 8390
$$
DUSTY1 follow-up statement
000
WGUS73 KJKL 092321
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
614 PM EST THU DEC 9 2004
KYC121-100145-
KNOX KY-
614 PM EST THU DEC 9 2004
...A FLASH FLOOD WARNING CONTINUES UNTIL 845 PM EST FOR KNOX
COUNTY...
AT 610 PM EST...THE KNOX COUNTY DISPATCH OFFICE REPORTED KENTUCKY
ROUTE 225 AT LITTLE BRUSH CREEK WAS IMPASSABLE DUE TO FLOOD WATER.
ALTHOUGH RAIN HAS ENDED FOR THE TIME IN KNOX COUNTY...RUNOFF FROM
THE PREVIOUS HEAVY RAINFALL IS STILL CAUSING FLOODING IN SOME AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY.
LAT...LON 3676 8399 3679 8398 3686 8406 3696 8410
3698 8404 3697 8397 3703 8393 3705 8387
3702 8376 3693 8357 3682 8374 3681 8379
3672 8385 3670 8390
$$
HALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 4:40 AM EST, 10 hours 9 minutes earlier.
Area forecast discussion, Dec 9, 4:40 AM EST, 10 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 440 AM EST THU DEC 9 2004 .DISCUSSION... UPPER LEVEL S/W...GULF COAST WARM FRONT AND JET DYNAMICS HAVE LED TO WIDESPREAD RAIN IN THE MS AND TN VALLEYS. ALL OF THIS IS SLINGING NORTHEASTWARD AND RAIN HAS ALREADY BROKEN OUT IN SOUTHWEST COUNTIES. SO FAR...MOST OF THE ECHOES HAVE BEEN HAVING A HARD TIME PRODUCE MUCH MORE THAN A FEW HUNDREDTHS AN HOUR RAINFALL RATES IN THE CWA...WITH A VERY DRY LOWER ATMOSPHERE TO OVERCOME. THIS WILL NOT LAST HOWEVER AS AFOREMENTIONED FEATURES WILL EVENTUALLY OVERCOME THE DRY AIR. CURRENT RADAR/SAT AND MODEL TRENDS STILL SHOW THE BETTER QPF TO FALL IN THE SOUTHEAST. HAVE THEREFORE LEFT THE FLOOD WATCH ALONE AS THE PREVIOUS FORECAST HAD A GREAT HANDLE ON THIS POTENTIAL. CONTINUED TO MENTION T-STORMS AS WELL WITH ALL OF THE FORCING GOING ON. A LULL IN THE ACTIVITY CAN BE EXPECTED DURING THE NIGHTTIME AS FORCING MECHANISMS LEAVE FOR A TIME. UPPER LEVEL LOW TO DEVELOP AND PUSH SOUTHEAST OUT OF THE NORTHERN PLAINS. CORRESPONDING SFC LOW AND COLD FRONT WILL APPROACH FRIDAY AND FRIDAY NIGHT...LEADING TO MORE SHOWERS. LEFT MENTION OF T-STORMS IN FOR FRIDAY AND FRIDAY NIGHT...WITH STEEPER MID-LEVEL LAPSE RATES. ANY STORMS THAT CAN DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL WITH GOOD SHEAR AND LOW WET-BULB ZERO HEIGHTS. SHOWERS WILL CONTINUE INTO EARLY SATURDAY IN FAVORABLE UPSLOPE FLOW AND UPPER LEVEL LOW STILL IN THE VICINITY. TIMING OF COLD AIR STILL LOOKS A BIT TOO LATE FOR SNOW SHOWERS...BUT NOT BY MUCH. LEFT THE EXTENDED PORTION OF THE FORECAST INTACT. && .PREV DISCUSSION... 1151 PM EST WED DEC 8 2004 UPDATED FORECAST TO LOWER WINDS FOR HARLAN AND LETCHER COUNTIES FOR FRIDAY. IT APPEARED AS IF MESOETA DATA OVER DID THE WINDS IN A VERY SMALL AREA CONFINED TO THOSE TWO COUNTIES. ALSO MADE SEVERAL CORRECTIONS TO WORDING THAT WAS HOSED UP BY THE FORMATTER. ADDED MENTION OF SLIGHT CHANCE OF THUNDERSTORMS TO FRIDAY AND FRIDAY NIGHT PERIODS. SLIGHT CHANCE OF STORMS WAS DEPICTED IN THE GRIDS...BUT THE FORMATTER DID NOT ADD MENTION OF THUNDERSTORMS IN ANY OF THE ZONE BREAKUPS FOR FRIDAY OR FRIDAY NIGHT. TEMPS...SKY...AND WINDS ON TRACK EVERY WHERE ELSE THROUGH THURSDAY NIGHT...SO NO FURTHER CHANGES WERE MADE. 520 PM EST WED DEC 8 2004 20Z SFC ANALYSIS SHOWS WEAK HIGH PRESSURE THROUGH THE OHIO VALLEY. LOW PRESSURE IS FOUND OVER THE SOUTHERN PLAINS WITH ANOTHER AREA DEVELOPING OVER SOUTHERN TEXAS. ON SATELLITE...HIGH CLOUDS ARE SPREADING ACROSS KENTUCKY AND THICKENING OUT AHEAD OF THE DEVELOPING LOW. THE MODELS ARE IN DECENT AGREEMENT ALOFT THROUGH 48 HOURS AS AN UPPER LOW DEEPENS AND DROPS TOWARD THE SOUTHERN OHIO VALLEY FOR LATE FRIDAY. FROM 60 HOURS ON...THE GFS IS MORE PROGRESSIVE WITH THIS TROUGH LIFTING IT NORTHEAST INTO NEW ENGLAND. THE ETA KEEPS THIS LOW IN PLACE FOR AN EXTRA 12 TO 24 HOURS BEFORE SHIFTING IT NORTHEAST WITH THE GFS. HAVE GONE WITH THE GFS SOLUTION GIVEN THE OTHER MODELS TRENDING TOWARDS ITS CONSISTENTLY MORE PROGRESSIVE FORECAST. DO LIKE THE ETA/S HANDLING OF THE QPF BEST WITH THE FIRST SYSTEM...THURSDAY ...AS IT HAS THE BEST REPRESENTATION OF THE STRONG UPPER LEVEL DIVERGENCE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF AN STRENGTHENING UPPER JET. IT ALSO HANDLES WELL A LOW LEVEL...850 MB...JET STREAKING NORTH FROM THE DEEP SOUTH...POINTED AT OUR FAR SOUTHEAST COUNTIES. IN THE WAKE OF THIS LARGE SYSTEM...HEIGHTS RISE SUNDAY...JUST IN TIME FOR THE ARCTIC PLUNGE INTO THE NORTHERN OHIO VALLEY INTO MONDAY MORNING. COLD AIR LOOKS TO STICK AROUND FOR AWHILE AS THE ARCTIC LOW THEN DEEPENS OVER NEW ENGLAND AND ANOTHER IS POISED TO SWING INTO THE GREAT LAKES TO END NEXT WEEK. SENSIBLE WEATHER WILL FEATURE THE THREAT OF HEAVY RAIN STARTING LATE TONIGHT AND LASTING INTO THURSDAY AFTERNOON...MAINLY ACROSS FAR SOUTHEAST KENTUCKY AS A WARM FRONT WILL LIFT THROUGH THE STATE. AS A RESULT...HAVE ISSUED A FLOOD WATCH FOR THIS AREA FROM 4 AM UNTIL 4 PM EST THURSDAY. SHOWERS WILL REDEVELOP DURING THE DAY FRIDAY AS THE DEEP SFC LOW GYRATES SOUTHEAST INTO THE SOUTHERN OHIO VALLEY. AS THIS LOW DEEPENS FURTHER FRIDAY NIGHT THE WINDS WILL PICK UP FROM THE NORTHWEST BRINGING IN INCREASINGLY COLDER AIR SO THAT BY SATURDAY NIGHT ANY LINGERING RAIN SHOWERS COULD MIX TO AND CHANGE TO LIGHT SNOW. STRONG UPSLOPE FLOW SUNDAY AND INTO MONDAY WILL CONTINUE THE THREAT OF LIGHT RAIN OR SNOW SHOWERS IN THE MOUNTAINS OF EAST KENTUCKY. STILL COLD...BUT DRIER WEATHER WILL FOLLOW THROUGH MIDWEEK. MOS TEMPERATURE VALUES FROM THE MESOETA WERE PREFERRED FOR THE FIRST FEW FORECAST PERIODS...THEN THE GFS ONES LOOKED BEST FOR HIGHS FRIDAY AND LOWS FRIDAY NIGHT. AS FOR POPS...WENT WITH THE MET TONIGHT...A LITTLE HIGHER THEN THE MAV FOR THURSDAY AND LIKELY THROUGH FRIDAY NIGHT...JUST A BIT BELOW MOS CONSENSUS DUE TO LOW QPF EXPECTED. FOR THE IFPS/GFE GRIDS...POPULATED WITH MY USUAL PROCEDURE FOR WINDS ...TEMPS AND DEWPOINTS FOR 60 HOURS. THE TEMPS AND WINDS LOOKED GREAT BUT HAD TO TAKE DOWN DEWPOINTS A BIT FASTER ON FRIDAY...AS A RESULT OF GOING WITH A QUICKER SOLUTION. THE REST OF THE FORECAST WAS IN GREAT SHAPE...JUST NUDGED THE WEATHER SYSTEMS ALONG PER THE LATEST MODEL TRENDS AND THOUGHTS. 1132 AM EST WED DEC 8 2004 UPDATE THIS MORNING WAS MAINLY TO ADDRESS TIMING WORDING IN FIRST PERIOD FOR SKY COVER. ONLY MINIMAL CHANGES TO TEMPS OVERALL. SOME AREAS GOT A SLOW START THIS MORNING THANKS TO FOG THAT WAS SLOW TO LIFT INTO STRAT AND DISSIPATE. UPPED SKY A BIT FOR TODAY AS CI WORKS IN FROM THE WEST AHEAD OF SFC LOW OVER SW KS...AND ASSOCIATED UPPER TROUGH OVER E NM. WENT JUST PC. UPDATE ALREADY OUT. 420 AM EST WED DEC 8 2004 OVERNIGHT BREEZE IS STARTING TO COME TO A REST AS HIGH PRESS WITH A MORE SOUTHERN ORIGIN FOLLOWS IN THE WAKE OF THE YESTERDAYS WINDY/DEEP LOW PRESS. ALTHOUGH A SIGNIFICANT COOL DOWN FROM YESTERDAYS RECORD BREAKING TEMPS...HIGHS WILL STILL BE ABOVE NORMAL. ENJOY THE SUN AGAIN TODAY AS A RATHER CLOUDY PATTERN SETS UP FOR THE REMAINDER OF THE PERIOD. WITH MINS THIS MORNING NOT REACHING AS LOW AS PREV GUID FORECAST...WENT ABOVE ALL GUID FOR HIGHS TODAY. INVADING HIGH CLOUDS FROM YET ANOTHER SOUTHERN INFLUENCED SYSTEM WORKS THEIR WAY IN OVERNIGHT WITH THE FAR REACHES OF OVERRUNNING PRECIP MAKING ITS WAY INTO TN. BULK OF RAIN IS EXPECTED FOR THU AND SIDED WITH THE MORE SOUTH AND EAST TRACK OF THE GFS...INSTEAD OF THE ETA. WITH THAT...INCREASED POPS AREA WIDE...KEEPING THE NW TO SE GRADIENT FOR POPS AND TEMPS. PRECIP AMOUNTS NOT INCREDIBLE THIS SIDE OF THE APPALACHIANS...WITH UPWARDS OF A QUARTER TO A HALF INCH ALONG THE VA BORDER. QUITE A DEVELOPED LOW DROPS DOWN FROM THE UPPER MIDWEST AND ASSOCIATED H5 TROUGH APPROACHES FOR FRI WHICH WILL CONTINUE TO BRING TEMPS DOWN FOR THE WEEKEND. RAISED POPS IN THE NORTH TO 50...CLOSER TO THE H5 LOW...WHILE MAINTAINING THE SOUTHERN 30/40 POPS FOR FRI/FRI NIGHT. UNCERTAINTY STILL EXISTS IN TIMING AND POSITION OF THESE FEATURES...BUT PER HPC GUID...SLOWER IS POSSIBLE...AND THEREFORE DRUG POPS THROUGH FRI NIGHT AND INTO SAT LONGER. BROUGHT FRI NIGHT TEMPS UP A COUPLE OF DEGREES...MORE IN LINE WITH THE LATEST MEX...AND WITH THE ENSEMBLE MEAN H5 POSITION OF THE CLOSED LOW TO OUR NORTH. LOW LEVEL THICKNESSES SUPPORTIVE OF ALL SN DO NOT REACH THE ARE UNTIL SAT NIGHT. THEREFORE KEPT PRECIP MIX FRI NIGHT...WITH BEST SHSN CHCS ALONG THE HIGHER TERRAIN. && .JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ZONES KYZ079-080-083>088-110-113-115>120 THROUGH 4 PM THURSDAY. && GEOGERIAN
Hazardous weather outlook, Dec 9, 4:45 AM EST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 445 AM EST THU DEC 9 2004 KYZ044-050>052-058>060-068-069-104-106>109-111-112-114-101200- BATH-BREATHITT-ELLIOTT-ESTILL-FLEMING-JACKSON-JOHNSON-LEE-MAGOFFIN- MENIFEE-MONTGOMERY-MORGAN-OWSLEY-POWELL-ROCKCASTLE-ROWAN-WOLFE- INCLUDING THE CITIES OF...BEATTYVILLE...BOONEVILLE...CAMPTON... FLEMINGSBURG...FRENCHBURG...IRVINE...JACKSON...MCKEE...MOREHEAD... MOUNT STERLING...MOUNT VERNON...OWINGSVILLE...PAINTSVILLE... SALYERSVILLE...SANDY HOOK...STANTON AND WEST LIBERTY 445 AM EST THU DEC 9 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY. SOME OF THESE MAY PRODUCE SMALL HAIL. SNOW SHOWERS WILL BE POSSIBLE FROM LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. NO SIGNIFICANT ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ079-080-083>088-110-113-115>120-101200- BELL-CLAY-FLOYD-HARLAN-KNOTT-KNOX-LAUREL-LESLIE-LETCHER-MARTIN- MCCREARY-PERRY-PIKE-PULASKI-WAYNE-WHITLEY- INCLUDING THE CITIES OF...BARBOURVILLE...HARLAN...HAZARD...HINDMAN... HYDEN...INEZ...LONDON...MANCHESTER...MIDDLESBORO...MONTICELLO... PIKEVILLE...PINEVILLE...PRESTONSBURG...SOMERSET...WHITESBURG... WHITLEY CITY AND WILLIAMSBURG 445 AM EST THU DEC 9 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WILL BE POSSIBLE DURING THE DAY TODAY. THIS MAY LEAD TO FLASH FLOODING AND EVENTUALLY ISOLATED RIVER FLOODING. REFER TO SDFFFAJKL FOR FURTHER DETAILS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY. SOME OF THESE MAY PRODUCE SMALL HAIL. SNOW SHOWERS WILL BE POSSIBLE ON SATURDAY NIGHT IN HIGHER TERRAIN LOCATIONS BORDERING VIRGINIA. THERE IS ALSO A CHANCE OF SNOW SHOWERS FOR THE ENTIRE AREA FROM LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. NO SIGNIFICANT ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS TODAY. GEOGERIAN
In the hours before
Local storm report, Dec 9, 10:58 AM EST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1058 AM EST THU DEC 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM NON-TSTM WND DMG 2 SW PINEVILLE 36.74N 83.73W
12/07/2004 BELL KY TRAINED SPOTTER
ACROSS THE PARK AT PINE MOUNTAIN STATE RESORT
PARK...SEVERAL TREES BLOWN DOWN ACROSS AREA ROADWAYS.
&&
DUSTYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 3:15 PM EST | Flash Flood Warning | JKL | Whitley | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.